# SDR 2024FA0000056

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: General aviation
- Aircraft: N594QS
- Make and model: Cessna 680CE
- Aircraft serial: 560XL5697
- Aircraft time: 14,921 hours, 11,555 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 64ND780025
- Part serial: EX11474
- Condition: Chafed
- Part time: 14,912 hours, 11,555 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER NOZZLE CHAFFE FROM DOOR. REFERENCE NORDAM FIELD ENGINEERING DISPOSITION NTRD-24TP-006.
